# SDR RAIA00601009

- Difficulty date: January 4, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,693 hours, 13,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT 5542 - DSM - FLOOR ESCAPE PATH EMERGENCY LIGHT INOP. MAINTENANCE INSPECTED AND REPAIRED BROKEN WIRE TO CONNECTOR.
